Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 33, Issue 1, Winter 1995  pp. 105-116.

Dual properties and joint spectra for solvable Lie algebras of operators

Authors Enrico Boasso
Author institution: Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires, Ciudad Universitaria Pabellon I, 1428 Nunez, Buenos Aires, Republica Argentina

Summary:  If L is a solvable Lie algebra of operators acting on a Banach space E, we study the action of the opposite algebra of L, L', on E*. Moreover, we extend Slodkowski joint spectra $\sigma_{\delta,k}$, $\sigma_{\pi,k}$ and study its usual spectral properties.

Contents    Full-Text PDF